# SDR SWIA202053640

- Difficulty date: September 18, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 319.70 LOWER FRAME CORRODED BETWEEN STR 27 AND STR 26R.  C-CHECK RO 10/22/2020.  REMOVED CORRODED FS 319.70 FRAME BETWEEN STR 27 AND STR 26R AND REPLACED WITH NEW, REFERENCING CRJ 700 SRM.  LEAK TEST GOOD.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
